# SDR WRLA96039

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAW
- Make and model: Doug DC-10-30
- Aircraft serial: 46959
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 8DJ185WAA1
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FROM GATE, FLIGHT CREW NOTED FAILURE OF NR 3 ENGINE EGT INDICATION.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE ACTION.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED FAULTY INDICATOR.  GROUND RUN PERFORMED WITH NO FAULTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
